# SDR UPS08M52499

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Engine: Pwa PW4460
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ATB - NR 2 ENGINE OIL TEMP WENT TO 175C AFTER TAKEOFF.  RAN CHECKLIST WITH NR 2 ENGINE AT IDLE, OIL TEMP WAS 122C (ENG OIL TEMP HI MSG).  OIL TEMP WAS IN CAUTION ZONE FOR APPROXIMATELY 3 MINUTES.  REFER FIM 79-00-03-02 FIG 105 NO FAULT MSG FOUND.  OIL TEMP PEAK AT 175 DEG FOR 3 MINS.  NO MAINTENANCE ACTION REQ, PER MM 72-00-04-280- 357 OIL QTY INDICATED 24 QTS ON ARRIVAL.  SAME AS OTHER ENGINE.  INSP OIL CAP CHK NO OVER SERVICE, NO FUEL SMELL, RPL MGB OIL TEMP PROBE PER MM 79-32-01.  ENG RUN CHK, OIL TEMP OK PER MM 71-02-03-700-870.
